# SDR FDEA201108263578

- Difficulty date: August 26, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6518745382
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT W/W PRESSURE WEB CORRODED BS 940, RBL 36 TO RBL 53.  FABRICATED REPAIR DOUBLER AND FILLER, LOCATED AND DRILLED, TREATED AND PRIMED   AREA AND PARTS, INSTALLED REPAIR PARTS IAW EA 7-5310-152440.
